# SDR CA190513017

- Difficulty date: March 13, 2016
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 48510
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-FLIGHT WALK-AROUND, PULLED THE MLG ALTERNATE RELEASE TO OPEN THE MLG DOORS FOR THEIR WALK-AROUND, WHEN THE INSPECTED THE LH MLG, THEY FOUND THE ALTERNATE RELEASE CABLE SNAPPED AT THE UPLOCK RELEASE ARM. CABLE AND CAM ASSEMBLY REPLACED (TC# 20190513017)
